# SDR P5CA9800824

- Difficulty date: April 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Corrosion
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIVETS CORRODED FWD UPPER CORNER FWD OF NR 1 LT ENTRY DOOR.  CORROSION REMOVED PER SRM 51-10-01 AND 51-10-02 AND PAINTED PER 570-26-11.
